Topological entropy for group and semigroup actions

K.H. Hofmann, Luchezar Stoyanov

    Research output: Contribution to journalArticle

    5 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)54-98
    JournalAdvances in Mathematics
    Volume115
    DOIs
    Publication statusPublished - 1995

    Cite this

    @article{e6dba158b4b84b1aa6358ba89c9b4c29,
    title = "Topological entropy for group and semigroup actions",
    author = "K.H. Hofmann and Luchezar Stoyanov",
    year = "1995",
    doi = "10.1006/aima.1995.1050",
    language = "English",
    volume = "115",
    pages = "54--98",
    journal = "Advances in Mathematics",
    issn = "0001-8708",
    publisher = "Academic Press",

    }

    Topological entropy for group and semigroup actions. / Hofmann, K.H.; Stoyanov, Luchezar.

    In: Advances in Mathematics, Vol. 115, 1995, p. 54-98.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Topological entropy for group and semigroup actions

    AU - Hofmann, K.H.

    AU - Stoyanov, Luchezar

    PY - 1995

    Y1 - 1995

    U2 - 10.1006/aima.1995.1050

    DO - 10.1006/aima.1995.1050

    M3 - Article

    VL - 115

    SP - 54

    EP - 98

    JO - Advances in Mathematics

    JF - Advances in Mathematics

    SN - 0001-8708

    ER -